RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Strunkov, Sergei Petrovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23

Number of views:
This page:1095
Abstract pages:4979
Full texts:1697
References:583

http://www.mathnet.ru/eng/person8808
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218227

Publications in Math-Net.Ru
2009
1. V. P. Platonov, S. P. Strunkov, “On some equations related to the $tpp$-groups”, Diskr. Mat., 21:4 (2009),  82–84  mathnet  mathscinet  elib; Discrete Math. Appl., 19:6 (2009), 597–599  scopus
2007
2. S. P. Strunkov, “On sequences in periodic groups”, Diskr. Mat., 19:2 (2007),  74–77  mathnet  mathscinet  elib
2006
3. S. P. Strunkov, “On weakly cospectral graphs”, Mat. Zametki, 80:4 (2006),  627–629  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 590–592  isi  scopus
2004
4. S. P. Strunkov, “Weakly Cospectral Graphs”, Mat. Zametki, 75:4 (2004),  614–623  mathnet  mathscinet  zmath  elib; Math. Notes, 75:4 (2004), 574–582  isi
2002
5. S. P. Strunkov, “To the Thue–Siegel–Roth Theorem”, Mat. Zametki, 71:5 (2002),  797–800  mathnet  mathscinet  zmath; Math. Notes, 71:5 (2002), 730–732  isi  scopus
1998
6. S. P. Strunkov, K.-P. Shum, “On a Burnside-type problem for finite semigroups”, Uspekhi Mat. Nauk, 53:1(319) (1998),  227–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 223–224  isi  scopus
7. V. M. Sidel'nikov, S. P. Strunkov, “On the spectrum of orbit codes in the space of matrices”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 5,  58–61  mathnet  mathscinet  zmath
1997
8. V. M. Sidel'nikov, S. P. Strunkov, “On some arithmetical properties of orbit codes in a space of matrices”, Uspekhi Mat. Nauk, 52:6(318) (1997),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1328–1329  isi  scopus
1995
9. S. P. Strunkov, “On the theory of equations in finite groups”, Izv. RAN. Ser. Mat., 59:6 (1995),  171–180  mathnet  mathscinet  zmath; Izv. Math., 59:6 (1995), 1273–1282  isi
1991
10. S. P. Strunkov, “Identity components of restrictions of a representation of a finite grou”, Algebra i Analiz, 3:3 (1991),  127–146  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:3 (1992), 613–630
11. S. P. Strunkov, “On a generalization of Fermat's little theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991),  203–205  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:1 (1992), 199–201  isi
1990
12. S. P. Strunkov, “On the spectrum of sums of generators in a finite group”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990),  1108–1111  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:2 (1991), 461–463
13. S. P. Strunkov, “Decomposition of the regular representation of a finite group with two generators”, Mat. Zametki, 48:3 (1990),  149–151  mathnet  mathscinet  zmath
14. S. P. Strunkov, “Faithful generalized characters and generalized classes of a finite group”, Mat. Zametki, 47:2 (1990),  102–107  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 189–193  isi
15. S. P. Strunkov, “On a theorem of Cvetković in graph theory”, Uspekhi Mat. Nauk, 45:6(276) (1990),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 168–169  isi
16. S. P. Strunkov, “Some conditions for the existence of $p$-blocks of defect 0 in finite groups”, Mat. Sb., 181:8 (1990),  1144–1149  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 587–592  isi
1989
17. S. P. Strunkov, “On blocks of defect $0$ in finite groups”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989),  657–663  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:3 (1990), 677–683
1985
18. S. P. Strunkov, “An analogue of the Brauer–Fowler theorem”, Uspekhi Mat. Nauk, 40:6(246) (1985),  155–156  mathnet  mathscinet; Russian Math. Surveys, 40:6 (1985), 141–142  isi
19. S. P. Strunkov, “The multiplicities of the irreducible components in permutation representations of finite groups”, Uspekhi Mat. Nauk, 40:1(241) (1985),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 245–246  isi
1982
20. S. P. Strunkov, “Character distribution of simply reducible groups”, Mat. Zametki, 31:3 (1982),  357–361  mathnet  mathscinet  zmath; Math. Notes, 31:3 (1982), 182–184  isi
1967
21. S. P. Strunkov, “Normalizers and Abelian subgroups of certain classes of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967),  657–670  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:3 (1967), 639–650
1966
22. S. P. Strunkov, “Subgroups of periodic groups”, Dokl. Akad. Nauk SSSR, 170:2 (1966),  279–281  mathnet  mathscinet  zmath
1965
23. S. P. Strunkov, “Topological Hamiltonian groups”, Uspekhi Mat. Nauk, 20:6(126) (1965),  157–161  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019